# SDR HEEA956081

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90752
- Make and model: Bolkms BO105S
- Aircraft serial: S156
- System (JASC): 2312 · VHF Communications System
- Part: Display
- Part number: 069102525
- Condition: Defective
- Location: Cockpit
- Component: KX165
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGIT OUT ON DISPLAY. REPLACED I402 (INTEGRATED CIRCUIT).  REPAIRED.  BENCH CHECK GOOD.
